e-ISSN 2147-2475

Hzl Arama




Slfasalazin'e Bal Gelien Eozinofilik Pnmoni [Respir Case Rep]
Respir Case Rep. 2018; 7(3): 158-161 | DOI: 10.5505/respircase.2018.93764

Slfasalazin'e Bal Gelien Eozinofilik Pnmoni

Selma Aydoan Erolu1, Hakan Gnen1, Halil brahim Yakar2, Dildar Duman1
1Sreyyapaa Gs Hastalklar ve Gs Cerrahisi Eitim ve Aratrma Hastanesi, Gs Hastalklar, stanbul
2Medeniyet niversitesi, Gs Hastalklar, stanbul

Eozinofilik akcier hastalklar, artm kan veya doku eozinofilisi ile birlikte seyreden hastalklarn oluturduu geni bir gruptur. laca bal eozinofilik pnmoni, pulmoner infiltratlarla birlikte kan veya doku eozinofilisiyle seyreden bir durumdur. Yirmi sekiz yanda kadn hasta, 3 haftadan beri balayan ate, me ve ksrk ikyetiyle polikliniimize bavurdu. Daha nce pnmoni tansyla 15 gn antibiyoterapi alm ve ikyetlerinde deiiklik olmamt. zgemiinde sacroileit nedeniyle slfasalazin kullanm mevcuttu. Romatoloji tarafndan tetkik edilip baka bir sistemik hastalk saptanmamt. Akcier grafisinde bilateral periferik subplevral opasiteler, kan saymnda lkositozu ve eozinofilisi mevcuttu. Toraks bilgisayarl tomografide bilateral periferik buzlu cam dansitesinde opasiteler, septal kalnlamalar ve retikler dansiteler saptand. Eozinofilisi olmas, antibiyoterapiye yant vermemesi, baka sistemik hastal olmamas nedeniyle bulgularnn slfasalazin kullanmna bal olabilecei dnld. Slfasalazin kesilip prednizolon tedavisi balanld. Hastann semptomlar dramatik bir ekilde dzeldi. Kan tablosu dzeldi. Radyolojik olarak tam regresyon izlendi. Olgumuz slfasalazin kullanmna bal gelien eozinofilik pnmoni tablosudur. la yksnn her pulmoner deerlendirmede dikkatle ele alnmas nemlidir.

Anahtar Kelimeler: slfasalazin, eozinofilik pnmoni, ila akcieri

Sulfasalazine Induced Eosinophilic Pneumonia

Selma Aydoan Erolu1, Hakan Gnen1, Halil brahim Yakar2, Dildar Duman1
1Clinic of Chest Disease, Sureyyapasa Training and Research Hospital for Chest Diseases and Thoracic Surgery, stanbul
2Clinic of Chest Disease, Medeniyet University, stanbul

Eosinophilic lung disease encompasses a large group of diseases caused by increased blood or tissue eosinophilia. Eosinophilic pneumonia due to prescription drug use is a condition in which pulmonary infiltrates with blood or tissue eosinophilia are seen. A 28-year-old female patient admitted to the outpatient clinic with complaints of fever, chills, and a cough of 3 weeks duration. She had been taking antibiotics for 15 days with a diagnosis of pneumonia, but her complaints did not change. Her history revealed the use of sulfasalazine due to sacroiliitis. A rheumatology examination detected no other rheumatic disease. A posteroanterior chest X-ray showed bilateral peripheral opacities. A peripheral blood count revealed leukocytosis and eosinophilia. A thoracic computed tomography image revealed bilateral peripheral ground glass opacities, septal thickening, and reticular densities. Based on the findings of eosinophilia, no response to antibiotics, and no other systemic disease, it was considered that the condition might be related to the use of sulfasalazine. Sulfasalazine was discontinued and prednisolone therapy was started. The patient's symptoms improved dramatically, and the abnormal blood values returned to normal. Radiologically, complete regression was observed. This was a case of eosinophilic pneumonia due to the use of sulfasalazine. It is important that drug history is handled carefully in every pulmonary evaluation.

Keywords: sulfasalazine, eosinophilic pneumonia, drug lung

Selma Aydoan Erolu, Hakan Gnen, Halil brahim Yakar, Dildar Duman. Sulfasalazine Induced Eosinophilic Pneumonia. Respir Case Rep. 2018; 7(3): 158-161

Sorumlu Yazar: Selma Aydoan Erolu, Trkiye
LookUs & Online Makale